Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a constant in the theory of trigonometric series

Authors: Yudell L. Luke, Wyman Fair, Geraldine Coombs and Rosemary Moran
Journal: Math. Comp. 19 (1965), 501-502
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society